Going Bald In Less Than A Year, Need Advice

mannyFJ

Established Member
My Regimen
looks like im not the only one who puts shed hair from finasteride on the shower walls lol...

i understand blue's point that his pic aren't showing the true nature of his hair lost...if he was to not have it lay flat and wet like that, you would see his scalp more....thats the situation in my case, finasteride totally f'd my hair density.
 

bluecyclone

Senior Member
My Regimen
Thanks for affirming I’m not the only one treating the shower wall as a crime scene.

It’s both extremely and gradual. The density is really gone but the hairline isn’t that much worse off. I’ve noticed the crown losing weight to the point that it won’t stay back.

That’s the struggle, is the Finasteride doing harm? It’s like when 4 doctors told me Minoxidil could never hurt and year later, I’m never come close to recovery from the first 3 weeks in Minoxidil. I have no clue.
 

baba_yaga

Experienced Member
My Regimen
I dont think minoxidil would ever make hair loss worse. It just happens that youv started minoxidil when the shedding started.
For finasteride, making hair worse is possible due to reflex hyperandrogenicity.
My hair loss is the same as you, although my frontal zone is not affected at all. My part at the top of my head is twice as large as the one at the front.

Maybe you can get some hope from me, I lost about ~40-50% of my hair at the top and for about 11 months now, its still the same. I only use minoxidil and take biotin pills.
 

bluecyclone

Senior Member
My Regimen
I just know the testosterone is wreaking havoc.

As much as I can see side thinning there still is a NW7 pattern. My high temples are thinning fast. Going to through in some RU I guess the Finasteride is doing nothing.
 

Attachments

  • 4987D9A1-9F93-443D-930B-FB04FBE78362.jpeg
    4987D9A1-9F93-443D-930B-FB04FBE78362.jpeg
    104.9 KB · Views: 381

mannyFJ

Established Member
My Regimen
I just know the testosterone is wreaking havoc.

As much as I can see side thinning there still is a NW7 pattern. My high temples are thinning fast. Going to through in some RU I guess the Finasteride is doing nothing.
my temple has already thinned due to finasteride and my crown is fucked....i want to try ru as im desperate...wish i never tried finasteride...where did you get ru from?
 

Calikid

Experienced Member
My Regimen
Jesus you have great hair. People tell me I’m over reacting and my hair isn’t nearly as good as yours...
 

bluecyclone

Senior Member
My Regimen
I know but look at 3 years ago when I started on here. It was crazy black and dense. I had zero male pattern baldness and the shed won’t slow. Still know I’ve been fortunate just trying to slow down the loss.
 

Attachments

  • 657D60F5-8947-42E4-8465-56EBDB72E1AE.png
    657D60F5-8947-42E4-8465-56EBDB72E1AE.png
    484 KB · Views: 368
  • 13E84F13-F7E2-40A9-8B95-1C0B660FF7B6.jpeg
    13E84F13-F7E2-40A9-8B95-1C0B660FF7B6.jpeg
    35.8 KB · Views: 381

Calikid

Experienced Member
My Regimen
I know but look at 3 years ago when I started on here. It was crazy black and dense. I had zero male pattern baldness and the shed won’t slow. Still know I’ve been fortunate just trying to slow down the loss.
Can you send a picture like the one above now with dry hair after shampooing?
 

Robert_NZ

New Member
My Regimen
Hello. At 39 I had zero hairloss. Long, thick, wavy black hair that I could barely contain to style.

In August I noticed some shedding and thinning at the vertex and immediately saw a dermatologist. Her first diagnosis was Telogen Effluvium. I wasn't confident in a single diagnosis and saw three additional dermatologists along with a biopsy. All but one said it was a diffuse Telogen Effluvium and that I should be patient it would all return within a year. They were hair specialists in Chicago at the most reputable hospital in the city.

I waited. The loss worsened as I waited for the promise of a return. I saw her again in December and was assured it was going improve. On my return four month visit the Doctor seems to be waver and is now directing me to Rogaine and Propecia.

I have lost so much hair. I started Rogaine May 1 and the shedding is crazy.

I am so angry that I could have saved my hair if I had started treatment in August when it was full and thick. I feel like it was malpractice.

Can anyone help me understand timing and the potential for regrowth under these conditions? I am healthy, marathoner in a strict pales diet.

The loss has been very very diffuse. Only now am I starting to see thinning at the temple.

Can I recover?


Did you make a change to your diet in the lead up to the hair loss, through taking any supplements or medications.
Is the food that you eat now the same as before.

Appreciate any real insight. It is so hard to get honest answers.
 

bluecyclone

Senior Member
My Regimen
Can you send a picture like the one above now with dry hair after shampooing?
Have some thickener in, not fiber just hair care stuff. I’m thinning fast at the temples more so than anywhere else. You can at least see the crown thinning. Flat.
 

Attachments

  • 4A6B3CA3-9EE0-4BC3-B4A6-F7727AC80B82.jpeg
    4A6B3CA3-9EE0-4BC3-B4A6-F7727AC80B82.jpeg
    127.5 KB · Views: 306
  • 47E69C9E-07BC-4801-952F-4730CAD077A2.jpeg
    47E69C9E-07BC-4801-952F-4730CAD077A2.jpeg
    204.2 KB · Views: 308

Calikid

Experienced Member
My Regimen
Have some thickener in, not fiber just hair care stuff. I’m thinning fast at the temples more so than anywhere else. You can at least see the crown thinning. Flat.
Yes but it’s still wet. Why won’t you ever send a picture like that when your hairs dry?
 

bluecyclone

Senior Member
My Regimen
I take a lot of criticism for over reacting but this rate of loss and the net loss of density from my baseline in just two years is pretty devastating. I’m hiding it well but I’m going to NW7 diffuse in a year and nothing has made a dent in the shedding.

Wet no comb, wet side part.

The vertex is where the thinning is most pronounced and recently (4 months) the temples are increasingly thin. Hair all over my hair and even beard feels thin and strange. Definitely still growing but can’t keep pace with loss.

Is CB worth a shot? Or try the RU I have?
 

Attachments

  • 83B406BE-3A54-4770-BCD2-ABCED13173B8.jpeg
    83B406BE-3A54-4770-BCD2-ABCED13173B8.jpeg
    85.6 KB · Views: 283
  • 5922C7F7-07FF-4918-8C43-28F16F5A989F.jpeg
    5922C7F7-07FF-4918-8C43-28F16F5A989F.jpeg
    83.5 KB · Views: 215
  • F08414DE-417D-4035-A44C-6A8A6B5E4EA5.jpeg
    F08414DE-417D-4035-A44C-6A8A6B5E4EA5.jpeg
    102.2 KB · Views: 203
  • 5435AF1E-F5DC-4B4F-8181-81424CEE0733.jpeg
    5435AF1E-F5DC-4B4F-8181-81424CEE0733.jpeg
    83.8 KB · Views: 281
  • 74878463-9171-4C06-81B5-5F5430DB3849.jpeg
    74878463-9171-4C06-81B5-5F5430DB3849.jpeg
    115.5 KB · Views: 282
Last edited:

Mushu

Established Member
My Regimen
Hey Blue,

If you can try to get the same current pictures as the ones below(not wet), it'd be a better comparison. From your updates, you've shed a lot, but some people also grow hair faster.

657d60f5-8947-42e4-8465-56ebdb72e1ae-png.png


13e84f13-f7e2-40a9-8b95-1c0b660ff7b6-jpeg.jpg
 

bluecyclone

Senior Member
My Regimen
Dermatologist put me in Minocycline and my hair has gotten worse, two weeks. Is this know to cause hairloss?
 

Attachments

  • 7D420694-A7B2-4FE9-96C2-CDA2A1F8029F.jpeg
    7D420694-A7B2-4FE9-96C2-CDA2A1F8029F.jpeg
    193.5 KB · Views: 251
  • C5A9A7B7-DEE0-4127-9AC6-95E1547BF97A.jpeg
    C5A9A7B7-DEE0-4127-9AC6-95E1547BF97A.jpeg
    226 KB · Views: 267
  • F8C07C2B-7FE5-4C1D-9A43-613B50ABABA4.jpeg
    F8C07C2B-7FE5-4C1D-9A43-613B50ABABA4.jpeg
    167.3 KB · Views: 266
  • 2E8600C0-5E2F-46E1-B2E9-0299A233359A.jpeg
    2E8600C0-5E2F-46E1-B2E9-0299A233359A.jpeg
    102.2 KB · Views: 266

JonnyGo

Established Member
My Regimen
Your hair looks exactly the same to me. You’re 42 with a NW0.5 hairline and very minor loss of density. I can’t even imagine how you would’ve reacted if you started balding in your 20s.
All of the picture you post are under severe lighting and still you can barely see your scalp. Maybe you should consider seeing a psychologist.
 

Calikid

Experienced Member
My Regimen
Your hair looks exactly the same to me. You’re 42 with a NW0.5 hairline and very minor loss of density. I can’t even imagine how you would’ve reacted if you started balding in your 20s.
All of the picture you post are under severe lighting and still you can barely see your scalp. Maybe you should consider seeing a psychologist.
Dude you hair has gotten better. You arent balding.
 

bluecyclone

Senior Member
My Regimen
I still have a lot of hair. I’m just trying to stop this shedding. The change in density just from last year is significant. The length hides a lot. There’s cover but it’s completely flat now. In picture three you can see the scalp.

Anyway appreciate the feedback. If I could go a day without dropping 200+ hairs I would chill out. Baseline was very thick.
 
Top